# SDR CALA2019072401233

- Difficulty date: July 21, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 60,885 hours, 21,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A57121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT CABIN FLOOR AT STA 1016 - STA 1030 LBL 20 WEB UPPER SURFACE HAS CORROSION REF N/R 99838925 REMOVED SURFACE CORROSION ON WEB UPPER SURFACE AT LT AFT CABIN FLOOR STA 1016 - STA 1030 BL20 AS PER REF SRM 51-10-02 FOUND TO BE OUT OF LIMITS AS PER REF SRM 53-70-51 REMOVED AND REPLACED WEB FROM STA 1030 TO STA 1016 BL0 TO LOWER 37.5 AS PER SRM 51-400-02 AND DWG 142A5712.
